RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2011, Volume 11, Issue 3(2), Pages 46–51 (Mi isu247)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On congruences of partial $n$-ary groupoids

A. V. Reshetnikov

Moscow Institute of Electronic Technology, Chair of Higher Mathematics — 1

Abstract: $R_i$-congruence is defined for partial $n$-ary groupoids as a generalization of right congruence of a full binary groupoid. It is proved that for any $i$ the $R_i$-congruences of a partial $n$-ary groupoid $G$ form a lattice, where the congruence lattice of $G$ is not necessary a sublattice. An example is given, demonstrating that the congruence lattice of a partial $n$-ary groupoid is not always a sublattice of the equivalence relations lattice of $G$. The partial $n$-ary groupoids $G$ are characterized such that for some $i$, all the equivalence relations on $G$ are its $R_i$-congruences.

Key words: partial groupoid, $n$-ary groupoid, congruence lattice, one-sided congruence lattice, equivalence relation lattice.

Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 512.548+512.571

Citation: A. V. Reshetnikov, “On congruences of partial $n$-ary groupoids”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(2) (2011), 46–51

Citation in format AMSBIB
\Bibitem{Res11}
\by A.~V.~Reshetnikov
\paper On congruences of partial $n$-ary groupoids
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2011
\vol 11
\issue 3(2)
\pages 46--51
\mathnet{http://mi.mathnet.ru/isu247}


Linking options:
  • http://mi.mathnet.ru/eng/isu247
  • http://mi.mathnet.ru/eng/isu/v11/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Reshetnikov, “O chastichnykh $n$-arnykh gruppoidakh, u kotorykh kazhdoe otnoshenie ekvivalentnosti yavlyaetsya kongruentsiei”, Chebyshevskii sb., 17:1 (2016), 232–239  mathnet  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:266
    Full text:77
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020